# SDR DL72W990530

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: V1211
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN CABIN NEAR OVERWING EXITS WHEN MAIN SUPPLY TEMP EXCEEDS 80 DEGREES F.  ISOLATED PACKS WITH APU AND ALL ENG BLEED SOURCES.  RAN SUPPLY TEMP TO 130 DEGREES F WITH EVERY COMBINATION POSSIBLE.  NO SMELLS OF ANY KIND.  REPLACED BOTH WATER SEPARATOR BAGS AS PRECAUTIONARY.
